# SDR QXEA200400271

- Difficulty date: April 15, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 6,452 hours, 7,259 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: C18112AA
- Part serial: 265
- Condition: Malfunctioned
- Location: Zone 300
- Part time: 4,759 hours, 5,354 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER DISENGAGE MESSAGE ON BOTH PFD'S.  RAN CHECKLIST AND MESSAGE REAPPEARS.  REMOVED AND REPLACED YAW DAMPER ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
